Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 34, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 31, 2018, 2:42 AM PDT. It took effect at Mar 31, 2018, 9:00 AM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2018, 2:42 AM PDT (09:42 UTC)
- In effect from
- Mar 31, 2018, 9:00 AM PDT
- Expired
- Apr 3, 2018, 9:00 AM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted.
098 WHUS76 KEKA 310942 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 242 AM PDT Sat Mar 31 2018 PZZ470-311745- /O.NEW.KEKA.SC.Y.0034.180331T1600Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 AM PDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 AM this morning to 9 AM PDT Tuesday. * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-475-311745- /O.NEW.KEKA.SC.Y.0034.180331T2200Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 242 AM PDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 9 AM PDT Tuesday. * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
14 follow-up statements
232 WHUS76 KEKA 311530 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 830 AM PDT Sat Mar 31 2018 PZZ470-312330- /O.CON.KEKA.SC.Y.0034.180331T1600Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 830 AM PDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-475-312330- /O.CON.KEKA.SC.Y.0034.180331T2200Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 830 AM PDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
785 WHUS76 KEKA 312141 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 241 PM PDT Sat Mar 31 2018 PZZ470-010545- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 241 PM PDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-475-010545- /O.CON.KEKA.SC.Y.0034.180331T2200Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 241 PM PDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
985 WHUS76 KEKA 010355 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 855 PM PDT Sat Mar 31 2018 PZZ455-470-475-011200- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 855 PM PDT Sat Mar 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest near Cape Mendocino and Pt St george. Winds will diminish on Sunday before increasing on Monday. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
057 WHUS76 KEKA 011004 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 304 AM PDT Sun Apr 1 2018 PZZ450-011815- /O.EXB.KEKA.SC.Y.0034.180402T1000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- 304 AM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 AM Monday to 9 AM PDT Tuesday. * WINDS...increasing to North 10 to 20 kt with gusts to 30 kt late Sunday night. Winds strongest near Pt St george. * WAVES/SEAS...North 6 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-470-475-011815- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 304 AM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest near and south of Cape Mendocino. Winds will weaken briefly Sunday night before increasing again on Monday. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
874 WHUS76 KEKA 011545 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 845 AM PDT Sun Apr 1 2018 PZZ455-470-475-012345- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 845 AM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest near and south of Cape Mendocino. Winds will weaken briefly Sunday night before increasing again on Monday. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-012345- /O.CON.KEKA.SC.Y.0034.180402T1000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- 845 AM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY... * WINDS...increasing to North 10 to 20 kt with gusts to 30 kt late Sunday night. Winds strongest near Pt St george. * WAVES/SEAS...North 6 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
090 WHUS76 KEKA 012129 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 229 PM PDT Sun Apr 1 2018 PZZ455-470-475-020530- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 229 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest near and south of Cape Mendocino. Winds will weaken briefly tonight before increasing again on Monday. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-020530- /O.CON.KEKA.SC.Y.0034.180402T1000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- 229 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY... * WINDS...increasing to North 10 to 20 kt with gusts to 30 kt late tonight. Winds strongest near Pt St george. * WAVES/SEAS...North 6 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
808 WHUS76 KEKA 012345 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 445 PM PDT Sun Apr 1 2018 PZZ470-020745- /O.CAN.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ /O.NEW.KEKA.SC.Y.0035.180402T0900Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 445 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 2 AM Monday to 9 AM PDT Tuesday. * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-020745- /O.EXT.KEKA.SC.Y.0034.180402T0900Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- 445 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt late tonight. Winds strongest near Pt St george. * WAVES/SEAS...North 6 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-475-020745- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 445 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest near and south of Cape Mendocino. Winds will weaken briefly tonight before increasing again during Monday morning. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
681 WHUS76 KEKA 020308 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 808 PM PDT Sun Apr 1 2018 PZZ455-475-021115- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 808 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. Strongest winds near and south of Cape Mendocino. * WAVES/SEAS...North 6 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-021115- /O.CON.KEKA.SC.Y.0034.180402T0900Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- 808 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest near Pt St george. * WAVES/SEAS...North 6 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-021115- /O.CON.KEKA.SC.Y.0035.180402T0900Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 808 PM PDT Sun Apr 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY... * WINDS...North 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 5 to 8 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
273 WHUS76 KEKA 020927 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 227 AM PDT Mon Apr 2 2018 PZZ450-455-475-021730- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 227 AM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...Increasing north winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 6 to 9 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-021730- /O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 227 AM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...Increasing north winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
331 WHUS76 KEKA 021554 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 854 AM PDT Mon Apr 2 2018 PZZ450-455-475-030000- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 854 AM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 6 to 9 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-030000- /O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 854 AM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
578 WHUS76 KEKA 022137 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 237 PM PDT Mon Apr 2 2018 PZZ450-455-475-030545- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 237 PM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 6 to 9 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-030545- /O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 237 PM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
708 WHUS76 KEKA 030321 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 821 PM PDT Mon Apr 2 2018 PZZ450-455-475-031130- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 821 PM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 7 to 9 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-031130- /O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 821 PM PDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...North winds 10 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 7 to 9 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
132 WHUS76 KEKA 030936 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 236 AM PDT Tue Apr 3 2018 PZZ450-455-475-031600- /O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 236 AM PDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...North winds 10 to 15 kt this morning...decreasing to 5 to 10 kt by the afternoon. * WAVES/SEAS...Steep seas subsiding to 4 to 6 ft including...N 3 to 5 ft at 5 seconds and 3 to 4 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-031600- /O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 236 AM PDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...North winds 10 to 15 kt this morning...decreasing to 5 to 10 kt by the afternoon. * WAVES/SEAS...Steep seas subsiding to 4 to 6 ft including...N 5 ft at 6 seconds and 3 to 4 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
277 WHUS76 KEKA 031545 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 845 AM PDT Tue Apr 3 2018 PZZ450-455-475-031645- /O.EXP.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 845 AM PDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ470-031645- /O.EXP.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 845 AM PDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 2:51 PM PDT, 11 hours 51 minutes earlier.
Area forecast discussion, Mar 30, 2:51 PM PDT, 11 hours 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 251 PM PDT Fri Mar 30 2018 .SYNOPSIS...Mild and dry conditions will continue through the weekend and into early next week, with low clouds and fog in the near the coast. Precipitation chances will increase toward the middle and end of next week, and multiple rounds of late season rainfall can be expected. && .DISCUSSION...High cloudiness has been streaming across area skies today courtesy of an upper low near 30N/140W advecting high level moisture into more zonal W to E flow over N California. In addition, a large area of low cloudiness extends from off the SW Del Norte County coast to SW of Cape Mendocino. This cloudiness has mostly eroded back to the coast, but continues to linger around Humboldt Bay and the Eel River Delta. The upper high pressure ridge off the central and S California coast will shift E and weaken as the trough of low pressure well offshore gradually shifts E toward S California and fills. This pattern will leave us in a near zonal flow with a more NW flow over the Pacific NW. Temperatures across the area will continue a very slow decline through early next week with no significant rain expected. There may be enough moisture to squeeze out a few showers over the N mountains early next week, but chances remain around 10% at this time. Areas of coastal clouds and fog will continue, but they should erode back to near the coast each afternoon with more persistent clouds from Humboldt Bay to Cape Mendocino. The chances of some warm frontal showers will increase a bit on Wednesday ahead of an approaching storm system. However, more widespread rains are expected to enter the area early Thursday and persist through the end of next week. Dry conditions continue for Monday and the first half of Tuesday, but expect more cloud cover as the high pressure continues to weaken. Starting Tuesday, after 400 PM, we have a small chance of rain for the night and during the day on Wednesday as the weather pattern shifts to a more wet one. A higher chance of rain takes over the North Coast starting early Thursday morning and continues into the end of our week. Some moderate to heavy rains are possible during this time period. There are still some remaining timing issues between the global models, but both the GFS and ECMWF are indicating a shift to a wetter pattern by the end of next week. Stay tuned! /SEC && .AVIATION...Stable weather continued across the region under a dome of high pressure. At the Redwood Coast, IFR conditions persisted through late night/morning hours as coastal stratus and fog were quite extensive. Early afternoon visible satellite picture verifies that stratus & fog incursion also continued along the immediate coast today and still presented a flight hazard at CEC and ACV. Therefore, even as air terminals showed partial afternoon clearing, Ceilings/visibilities may temporarily lower to IFR-MVFR conditions through afternoon, but are certainly expected to saturate back over coastal airports/airfields tonight-Saturday morning. The interior will stay VFR except for reduced Cigs/Vis in the morning along some near coastal river valleys. /TA && .MARINE...Moderate to fresh northerly winds are forecast for the weekend as high pressure remains situated over the Pacific. This will maintain steep wind waves for a few days; however, these waves will also be gradually trending downwards. Come Monday, winds may once again approach 25 kt resulting in short period seas approaching 10 ft. By mid week, forecast models show another Pacific storm approaching the coast which will lead to the return of southerly winds. JT/KR && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Mar 30, 3:24 AM PDT, 23 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 324 AM PDT Fri Mar 30 2018 CAZ101>113-311030- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 324 AM PDT Fri Mar 30 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.